# SDR TWRA97130

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND UPPER DECK EVAC LIGHTS (FLOOR MOUNTED INOPERATIVE.  REPLACED CONNECTOR.  OPS CHECKED OK PER MM 33-51-00.  (X)
